# SDR CALA2011012800045

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 43,050 hours, 22,644 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 807 FWD SIDE BETWEEN STR 27 LT AND 27 RT.  CUT OUT DAMAGED SECTION OF SHEAR TIE, FABRICATED  REPAIR PARTS AND INSTALLED REF SRM 53-00-07.
